# SDR IPXA2017090621421

- Difficulty date: August 20, 2017
- Submitted: September 8, 2017
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 67,059 hours, 12,496 cycles
- System (JASC): 5711 · Wing Spar
- Part: Frame
- Part number: ARB39547
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LT WING LE FRAME CRACKED AT XORS. 683.  REMOVED, FABRICATED, AND REPLACED THE LT WING LE FRAME IAW DWG ARB3954, AND SRM 51-33-01.
